Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had a miscarriage earlier. Missed period, spotted, cramps in ovary, dizziness. Suggest?

plz help me on this issue.. i have missed my period for 26 days it had never happend to me b4... i had miscarriage early this year.. now its been 6 months that ive been trying to conceive... i have done 4 preg test.. all negative.. i done one last nite wich as aslo neg... but the line was very faint... do u think i need test again??? and i also spotted for little while some time after 1 and half week of missed period.. was brownish to pinkish... just wen i wiped my self... i been having some sharp cramps on my right ovary and i been feeling dizzy every 2 to 3 days later... please can any one help...
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
your symptoms prompt me to advice an urgent B HCG and an ultrasound to rule out pregnancy and if at all an ectopic one. you should meet a doctor ASAP
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor